Methimazole 복용 후 발생한 간부전으로 간이식을 시행 받은 1예
A Case Report of Methimazole-Induced Acute Liver Failure Successfully Treated with Liver Transplantation
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
최근 가이드라인을 보면 PTU의 간독성 부작용과 관련하여 갑상선기능항진증 치료로 메티마졸을 사용하도록 권장하고 있다. 그러나 매우 드물지만 메티마졸에 의해서 간독성이 발생할 수 있고, 본 증례처럼 간이식이 필요할 정도로 심각한 간부전을 일으킬 수도 있다. 저자들은 60세 남자 환자가 메티마졸을 복용한 후 간부전이 발생하여 간이식을 시행한 증례를 경험하였기에 문헌고찰과 함께 보고하였다.
Abstract
Antithyroid drugs inhibit the synthesis and excretion of thyroid hormone from the thyroid gland. Propylthiouracil (PTU) and methimazole are well known as antithyroid drugs. In 2011, the American Thyroid Association and American Association of Clinical Endocrinologists published management guidelines for hyperthyroidism and other causes of thyrotoxicosis, and recommended methimazole as the first-choice antithyroid drug for the treatment of hyperthyroidism. Lower hepatotoxicity is an advantage of methimazole. Fulminant hepatitis rarely occurs in methimazole users, and spontaneous recovery is expected even if it does occur. We describe a rare case of acute liver failure after methimazole intake in a 60-year-old man who underwent liver transplantation. (Korean J Med 2012;83:363-368)
참고문헌 (15)
- Gallelli L, "Hepatotoxicity induced by methimazole in a previously healthy patient", Curr Drug Saf, 4, pp.204~206 (2009)
- Bahn Chair RS, "Hyperthyroidism and other causes of thyrotoxicosis: management guidelines of the American Thyroid Association and American Association of Clinical Endocrinologists", Thyroid, 21, pp.593~646 (2011)
- Kang H, "A case of methimazoleinduced acute hepatic failure in a patient with chronic hepatitis B carrier", Korean J Intern Med, 5, pp.69~73 (1990)
- Baker B, "Unusual complications of antithyroid drug therapy: four case reports and review of literature", Thyroidology, 1, pp.17~26 (1989)
- Epeirier JM, "Fulminant hepatitis after carbimazole and propranolol administration", Eur J Gastroenterol Hepatol, 8, pp.287~288 (1996)
- Russo MW, "Liver transplantation for acute liver failure from drug induced liver injury in the United States", Liver Transpl, 10, pp.1018~1023 (2004)
- Mikhail NE, "Methimazole-induced cholestatic jaundice", South Med J, 97, pp.178~182 (2004)
- Blom H, "A case of carbimazole-induced intrahepatic cholestasis: an immune-mediated reaction?", Arch Intern Med, 145, pp.1513~1515 (1985)
- Zhang M, "Steroids for the treatment of methimazole-induced severe cholestatic jaundice in a 74-year-old woman with type 2 diabetes", Endocrine, 37, pp.241~243 (2010)
- Lee KY, "Hepatic injury during treatment with antithyroid drugs in patients with hyperthyroidism", J Korean Soc Endocrinol, 15, pp.554~560 (2000)
- Lee SO, "A case of similar pattern of hepatotoxicity after propylthiouracil and methimazole", Korean J Hepatol, 5, pp.136~141 (1999)
- Kim WS, "A case of methimazoleinduced cholestatic jaundice with steroid therapy", J Korean Soc Endocrinol, 14, pp.592~598 (1999)
- 강상구, "Methimazole 복용후 무과립구증과 답즙울혈성 황달을 동반한 갑상선 기능 항진증 1예", Endocrinology and Metabolism, 20(5), pp.519~523 (2005), 대한내분비학회
- Shong YK, "Prolonged Jaundice after Methimazole administration", J Korean Soc Endocrinol, 5, pp.145~148 (1990)
- Kim DS, "A case of methimzoleinduced cholestatic jaundice", J Korean Soc Endocrinol, 2, pp.209~213 (1987)
